MathSciNet Relay Station
MathSciNet bibliographic data
MR750719 (86h:22028) 22E47 (22E45)
Vogan, David A., Jr. Unitarizability of certain series of representations. Ann. of Math. (2) 120 (1984), no. 1, 141–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement